Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Escape rate for $ 2$-dimensional Brownian motion conditioned to be transient with application to Zygmund functions

Author: Elizabeth Ann Housworth
Journal: Trans. Amer. Math. Soc. 343 (1994), 843-852
MSC: Primary 60J65; Secondary 30D40
MathSciNet review: 1222193
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The escape rate of a 2-dimensional Brownian motion conditioned to be transient is determined to be $ P\{ X(t) < f(t)$ i.o. as $ t \uparrow \infty \} = 0$ or 1 according as $ \sum\nolimits_{n = 1}^\infty {{e^{ - n}}\log f({e^{{e^n}}}) < } $ or $ = \infty $. The result is used to construct a complex-valued Zygmund function--as a lacunary series--whose graph does not have $ \sigma $-finite linear Hausdorff measure. This contrasts the result of Mauldin and Williams that the graphs of all real-valued Zygmund functions have $ \sigma $-finite linear Hausdorff measure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J65, 30D40

Retrieve articles in all journals with MSC: 60J65, 30D40

Additional Information

PII: S 0002-9947(1994)1222193-0
Keywords: Brownian motion, killed processes, generators, scale functions, Zygmund functions, lacunary series
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia